| Model Number |
7590 |
| Medical Device Problem Codes |
Material Rupture (1546); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/16/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the moderately tortuous and moderately calcified left anterior descending artery (lad).A 1.50mm x 20mm maverick balloon catheter was advanced for dilatation.However, the device was unable to cross the lesion and during inflation at nominal pressure, the balloon ruptured.The procedure was completed with another of same device.No patient complications were reported, and the patient condition was good.
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of a maverick 2mr balloon catheter.The device was visually and microscopically examined.There was contrast in the inflation lumen, and both blood and contrast in the loosely folded balloon.At the distal end of the markerband, there was a pinhole to the balloon.Product analysis confirmed the reported burst, as there was a pinhole to the balloon.Analysis could not confirm the reported crossing difficulties, which could not be confirmed because the clinical circumstances could not be replicated.
Event or Problem Description